(3 pack) Equate Children’s 24-Hour Dye-Free Non Drowsy Loratadine Allergy Relief Oral Solution, Bubble Gum Flavor, Ages 2 Years and Older, 4 fl oz, Compare to Children's Claritin® Active Ingredient

(3 pack) Equate Children’s 24-Hour Dye-Free Non Drowsy Loratadine Allergy Relief Oral Solution, Bubble Gum Flavor, Ages 2 Years and Older, 4 fl oz, Compare to Children's Claritin® Active Ingredient
2 photos
Brand: Equate
(146)
2 stores
1 Products

Product Details

For little ones who don't feel well during any allergy season, there's Equate Children's Loratadine Oral Solution. For indoor and outdoor allergies, this allergy medicine provides all-day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose and throat. Give children 24-hour relief in a dye-free and sugar-free oral solution. Formulated for children ages two years and older, this non-drowsy solution comes with a dosing cup. Keep allergies away and kids at play with Equate Children's Loratadine Oral Solution in a bubble gum flavor that kids love. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Children's Loratadine Oral Solution 5 mg/5 mL, Allergy Relief, Bubble Gum Flavor, 4 fl oz: Temporarily relieves these symptoms due to indoor and outdoor allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat Antihistamine Non-drowsy Equate syrup has a 24-hour formula Recommended for children ages 2 and up Dosing cup included Sugar-free and dye-free bubble gum flavor Compare to Children's Claritin active ingredient

Shop Now

Compare Buying Options

Last Updated: 2025-08-19 06:47:25

Search
Amazon Amazon

$20.82
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color Pink
Weight -
Height -
Depth -

Additional Product Information

Product Id 2387227
User Reviews and Ratings
4.7 (146 ratings)
4.7 out of 5 stars
UPC 460324932270

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
(3 pack) Equate Children’s 24-Hour Dye-Free Non Drowsy Loratadine Allergy Relief Oral Solution, Bubble Gum Flavor, Ages 2 Years and Older, 4 fl oz, Compare to Children's Claritin® Active Ingredient
Reviews: 146
app.ratings: (146)
Price:
$20.82 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jan 02, 2025

good allergy med

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Oct 27, 2024

Works well!!!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Sep 24, 2024

Tastes good

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 04, 2024

My daughter takes it everyday for her allergies. Works great .

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Oct 06, 2023

I honestly can not tell any difference between this and name brand Benadryl, except for price. My 5 yo grandson has always taken it easily, so it must not taste too bad. There's no difference that I've noticed in effectiveness, dosing/how long it works, or anything that would justify paying more.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1